Advertisement

Siberian Mathematical Journal

, Volume 60, Issue 2, pp 223–234 | Cite as

Rogers Semilattices for Families of Equivalence Relations in the Ershov Hierarchy

  • N. A. BazhenovEmail author
  • B. S. KalmurzaevEmail author
Article
  • 15 Downloads

Abstract

The paper studies Rogers semilattices for families of equivalence relations in the Ershov hierarchy. For an arbitrary notation a of a nonzero computable ordinal, we consider \(\sum\nolimits_a^{- 1} {}\)-computable numberings of the family of all \(\sum\nolimits_a^{- 1} {}\) equivalence relations. We show that this family has infinitely many pairwise incomparable Friedberg numberings and infinitely many pairwise incomparable positive undecidable numberings. We prove that the family of all c.e. equivalence relations has infinitely many pairwise incomparable minimal nonpositive numberings. Moreover, we show that there are infinitely many principal ideals without minimal numberings.

Keywords

Rogers semilattice Ershov hierarchy equivalence relation computable numbering Friedberg numbering minimal numbering universal numbering principal ideal 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Goncharov S. S, Lempp S., and Solomon D. R., “Friedberg numberings of families of n-computably enumerable sets,” Algebra and Logic, vol. 41, no. 2, 81–86 (2002).MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Talasbaeva Zh. T., “Positive numberings of families of sets in the Ershov hierarchy,” Algebra and Logic, vol. 42, no. 6, 413–418 (2003).MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Badaev S. A. and Talasbaeva Zh. T., “Computable numberings in the hierarchy of Ershov,” in: Mathematical Logic in Asia, Proc. 9th Asian Logic Conf. (Novosibirsk, Russia, August 16–19, 2005), World Sci., Singapore, 2006, 17–30.CrossRefGoogle Scholar
  4. 4.
    Badaev S. A and Lempp S., “A decomposition of the Rogers semilattice of a family of d. c. e. sets,” J. Symb. Log., vol. 74, no. 2, 618–640 (2009).MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Ospichev S. S., “Properties of numberings in various levels of the Ershov hierarchy,” J. Math. Sci., vol. 188, no. 4, 441–448 (2013).MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Ospichev S. S., “Infinite family of \(\sum\nolimits_a^{- 1} {}\)-sets with a unique computable numbering,” J. Math. Sci., vol. 188, no. 4, 449–451 (2013).MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Manat M. and Sorbi A., “Positive undecidable numberings in the Ershov hierarchy,” Algebra and Logic, vol. 50, no. 6, 512–525 (2012).MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Badaev S. A, Manat M., and Sorbi A., “Rogers semilattices of families of two embedded sets in the Ershov hierarchy,” Math. Log. Q., vol. 58, no. 4–5, 366–376 (2012).MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Abeshev K., “On the existence of universal numberings for finite families of d. c. e. sets,” Math. Log. Q., vol. 60, no. 3, 161–167 (2014).MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Abeshev K. Sh., Badaev S. A., and Mustafa M., “Families without minimal numberings,” Algebra and Logic, vol. 53, no. 4, 271–286 (2014).MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Ospichev S. S., “Friedberg numberings in the Ershov hierarchy,” Algebra and Logic, vol. 54, no. 4, 283–295 (2015).MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Badaev S. A, Manat M., and Sorbi A., “Friedberg numberings in the Ershov hierarchy,” Arch. Math. Logic, vol. 54, no. 1–2, 59–73 (2015).MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Kalmurzaev B. S., “Embeddability of the semilattice \(L_m^0\) in Rogers semilattices,” Algebra and Logic, vol. 55, no. 3, 217–225 (2016).MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Bazhenov N. A. and Kalmurzaev B. S., “On dark computably enumerable equivalence relations,” Sib. Math. J., vol. 59, no. 1, 22–30 (2018).MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Ershov Yu. L., “A hierarchy of sets. II,” Algebra and Logic, vol. 7, no. 4, 212–232 (1968).MathSciNetCrossRefGoogle Scholar
  16. 16.
    Ash C. J. and Knight J. F., Computable Structures and the Hyperarithmetical Hierarchy, Elsevier, Amsterdam (2000).zbMATHGoogle Scholar
  17. 17.
    Rogers H., Theory of Recursive Functions and Effective Computability, McGraw-Hill Book Comp., New York, St. Louis, San Francisco, Toronto, London, and Sydney (1967).zbMATHGoogle Scholar
  18. 18.
    Ershov Yu. L., The Theory of Enumerations [Russian], Nauka, Moscow (1977).Google Scholar
  19. 19.
    Badaev S. A. and Goncharov S. S., “Theory of numberings: open problems,” in: Computability Theory and Its Applications, Amer. Math. Soc., Providence, 2000, 23–38.CrossRefGoogle Scholar
  20. 20.
    Goncharov S. S and Sorbi A., “Generalized computable numerations and nontrivial Rogers semilattices,” Algebra and Logic, vol. 36, no. 6, 359–369 (1997).MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    Khoussainov B., Stephan F., and Yang Y., “Computable categoricity and the Ershov hierarchy,” Ann. Pure Appl. Logic, vol. 156, no. 1, 86–95 (2008).MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Soare R. I, Recursively Enumerable Sets and Degrees, Springer-Verlag, Heidelberg (1987).zbMATHCrossRefGoogle Scholar
  23. 23.
    Ng K. M. and Yu H. On the Degree Structure of Equivalence Relations Under Computable Reducibility [Preprint] (2018). https://doi.org/repository.ntu.edu.sg/handle/10356/75914.Google Scholar
  24. 24.
    Friedberg R. M., “Three theorems on recursive enumeration. I. Decomposition. II. Maximal set. III. Enumeration without duplication,” J. Symb. Log., vol. 23, no. 3, 309–316 (1958).MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Ershov Yu. L., “On computable enumerations. I,” Algebra and Logic, vol. 7, no. 5, 330–346 (1968).MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Khutoretskii A. B., “On the reducibility of computable numerations,” Algebra and Logic, vol. 8, no. 2, 145–151 (1969).MathSciNetCrossRefGoogle Scholar
  27. 27.
    Khutoretskii A. B., “Two existence theorems for computable numerations,” Algebra and Logic, vol. 8, no. 4, 277–282 (1969).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirsk State UniversityNovosibirskRussia
  2. 2.Al-Farabi Kazakh National UniversityAlmatyKazakhstan

Personalised recommendations